... Has anyone else experienced the horrible anxiety and muscle spasms while on Atorvastsin? I have stopped using it for fear of muscle degeneration. The side effects were too horrible to continue. I NEVER had panic attacks until using it. Now that I have been off of it for 16 days, the anxiety completely stopped but the muscle cramps remain.
Both anxiety and muscle pain/spasms are known side effects of atorvastatin. It's good that you have stopped taking it, but please let your doctor know about the side effects you experienced and that you have stopped taking it. You may need to take another type of antihyperlipidemic medicine in place of atorvastatin. The muscle cramps should resolve soon.
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a trap muscle spasm has been like that for nine days. I am a hairstylist working twelve hour?
Posted 20 Apr 2011 • 3 answers
Posted 29 May 2011 • 3 answers
Posted 16 Feb 2012 • 8 answers
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Posted 28 Dec 2012 • 2 answers
Posted 14 Apr 2015 • 1 answer